# SDR 9616332287

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287US
- Make and model: Boeing 727251
- Aircraft serial: 21375
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Qty Ind
- Part number: B7111
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 32,946 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE LEVEL FLIGHT, 'A' HYDRAULIC SYSTEM QUANTITY DECREASED STEADILY TO 1.6 GALLONS.  AIRCRAFT DIVERTED TO GTF AND LANDED WITHOUT INCIDENT.  REPLACED HYDRAULIC QUANTITY INDICATOR AND PERFORMED SYSTEM LEAK CHECK.  SYSTEM CHECKED OK.
